From condoms to cervical caps to hormonal rings, patches, and many types of birth control pills, today we have so many contraception options from which to choose!
Login to Add Your View
Migraines caused by the pill, I switched to an IUD.
I got off the pill because a few months after starting the pill I got the worst migraines. I had never had migraines before and I thought that the pill might be causing them. My doctor didn't agree with my theory but I knew it was worth a try. I got off the pill and got an IUD. I will be honest here it did hurt getting it put in. I sat up after it was all over and said "That wasn't too bad". Then I felt nausea and I got really sweaty. He told me just to lie back down and wait a little bit. I did and I was fine. I did feel it for the first few days, but after that I was fine. My periods are heavier, but they were before I got on the pill anyway. I really don't mind that. The IUD is awesome. I would recommend it to anyone.
Overall Relate Rating: 2 Ratings
There are no comments for this CycleView. To post comments, login to your MyMonthlyCycles account.